Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Suggest remedies for fever

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1094 Questions
Question
I spiked a fever of 101.4 last Thursday night with no symptoms of illness. Just chills, shaking and fever. It took 2 Tylenol 650 mg (taken about 3 hours apart) to bring it down to 99.7. I went to sleep and when I woke up it was normal and has been so ever since. I am 86 and this episode is worrying me a bit. Should I contact my doctor tomorrow or wait to see if it happens again?
Posted Sun, 19 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
A self limited viral infection

Detailed Answer:
Dear Ma'am , I have gone through your question and I understand your concerns but since you were suffering from low grade fever , then most probably was caused by a viral infection . Viral infections are usually self limited in an average time of three days .. so, since you have not developed any other symptoms and have not developed another episode of fever since Thursday then there is no need to worry and no need for further investigations or treatments.. I hope I answered your question. if you don't have any other clarifications then please close the discussion.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor